# SDR ASAA2015012210404

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,886 hours, 2,210 cycles
- Engine: Ge CFM567B24
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14523
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,893 hours, 2,212 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

START VALVE NR 1 STAYED OPEN AFTER START.  ACFT GROUNDED. R & R NR 1 ENG START VALVE IAW AMM 80-11-03. NR 1 ENG START VALVE TESTS GOOD.  ETOPS GROUND VERIFICATION SUCCESSFUL.
